# SDR CALA2023082102582

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737-900ER
- Aircraft serial: 31620
- Aircraft time: 49,186 hours, 17,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 453A131000
- Condition: Torn
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE AT AFT CARGO COMP. LH SIDEWALL 9 FRAMES AFT OF BULKHEAD 727. SDR FLAGGED, FIRE SUPPRESION. REPLACED AFT CARGO BAY LH SIDEWALL PANEL 9 FRAMES AFT OF BULKHEAD 727 REF SRM 25-52-06 AND ECRA 2550-01136.
